# SDR CALA2017091503209

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 70,145 hours, 26,739 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 0329
- Condition: Low Pressure
- Location: L1 Door
- Part time: 5,700 hours, 2,470 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY BOTTLE HAD LOW PRESSURE. REMOVED AND REPLACED L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER. LEAK CHECKED GOOD.
